# SDR 2007FA0000574

- Difficulty date: June 29, 2007
- Submitted: July 5, 2007
- Operation: General aviation
- Aircraft: N5XM
- Make and model: Beech B300
- Aircraft serial: FL115
- Engine: Pwa PT6*
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 265F868
- Part serial: 31691113
- Condition: Unbalanced
- Location: Nlg
- Part time: 408 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED A NOSE SHIMMY, UPON INVESTIGATION IT WAS DETERMINED THAT THE MFG BALANCE WEIGHT HAD COME LOOSE.  THIS IS THE SECOND OCCURRENCE OF THIS TYPE FOR THE OPERATOR. (K)
